# SDR DALA2017060704528

- Difficulty date: June 6, 2017
- Submitted: June 7, 2017
- Operation: Air carrier
- Aircraft: N915DL
- Make and model: Doug MD-88
- Aircraft serial: 49546
- Aircraft time: 76,411 hours, 58,575 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON INNER PAN AT OUTBD EDGE, BS 693 BETWEEN BEAMS  1 AND 2 IN MID CARGO DOOR.  THE PAN WAS REPAIRED IAW SRM 52-05, FIG 26A.
